MAUDE Adverse Event Report: SYNTHES GMBH INNER RAIL FOR PELVIC C-CLAMP II; COMPONENT, TRACTION, INVASIVE

SYNTHES GMBH INNER RAIL FOR PELVIC C-CLAMP II; COMPONENT, TRACTION, INVASIVE
Catalog Number 03.306.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: date of event is an unknown date in 2023.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from france reports an event as follows: it was reported, that over the course of multiple procedures.The system did not slide as usual.Progressively with use, a part of the system got jammed.So there was a forced use on one side.During one event, at the removal of the system, the side that used to slide no longer slides.The connection between the interior and exterior rails has been difficult.The threaded sleeve got stuck in the lower arm.The metal insert separated from the lower arm.The second threaded sleeve also seized up.To date, the equipment is unusable.The surgeons had to force to release all the parts that were blocked.A solution had to be found to remove the material blocked in the patient's pelvis.The surgeons have adopted strategies allowing the performance of the intervention with no patient consequence.This report is for an inner rail for pelvic c-clamp ii.This is report 3 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A manufacturing record evaluation was performed for the finished device product code: 03.306.000; lot number: 84p5698.It was electronically reviewed and the following non-conformance has been observed: (b)(4).No non-conformances /manufacturing irregularities related to the malfunction were identified.The product was released on: 19/04/2021; manufacturing site: jabil bettlach.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INNER RAIL FOR PELVIC C-CLAMP II
Common Device Name
COMPONENT, TRACTION, INVASIVE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach CO 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16888002
Report Number8030965-2023-05885
Device Sequence Number6173856
Product Code JEC
UDI-Device Identifier07611819791374
UDI-Public(01)07611819791374
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.306.000
Device Lot Number84P5698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOWER SIDE ARM F/PELVIC C-CLAMP.; LOWER SIDE ARM F/PELVIC C-CLAMP.; NAIL F/PELVIC C-CLAMP CANN LONG L210 SST.; NAIL F/PELVIC C-CLAMP CANN LONG L210 SST.; NAIL F/PELVIC C-CLAMP CANN SHORT L190 SS.; NAIL F/PELVIC C-CLAMP CANN SHORT L190 SS.; OUTER RAIL F/PELVIC C-CLAMP.; OUTER RAIL F/PELVIC C-CLAMP.; UPPER SIDE ARM F/PELVIC C-CLAMP.; UPPER SIDE ARM F/PELVIC C-CLAMP.
Patient SexUnknown